[Minorations des valeurs singulières de matrices aléatoires]
Soit Γ une matrice
Let Γ be an
Accepté le :
Publié le :
Mark Rudelson 1
@article{CRMATH_2006__342_4_247_0, author = {Mark Rudelson}, title = {Lower estimates for the singular values of random matrices}, journal = {Comptes Rendus. Math\'ematique}, pages = {247--252}, publisher = {Elsevier}, volume = {342}, number = {4}, year = {2006}, doi = {10.1016/j.crma.2005.11.013}, language = {en}, }
Mark Rudelson. Lower estimates for the singular values of random matrices. Comptes Rendus. Mathématique, Volume 342 (2006) no. 4, pp. 247-252. doi : 10.1016/j.crma.2005.11.013. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.11.013/
[1] S. Artstein, O. Friedland, V. Milman, Large sections of
[2] Limit of the smallest eigenvalue of a large-dimensional sample covariance matrix, Ann. Probab., Volume 21 (1993) no. 3, pp. 1275-1294
[3] Local operator theory, random matrices and Banach spaces, Handbook of the Geometry of Banach Spaces, vol. I, North-Holland, Amsterdam, 2001, pp. 317-366
[4] The widths of a Euclidean ball, Dokl. Akad. Nauk SSSR, Volume 277 (1984), pp. 1048-1052 (in Russian). English translation Soviet Math. Dokl., 30, 1984, pp. 200-204
[5] The widths of certain finite-dimensional sets and classes of smooth functions, Izv. Akad. Nauk SSSR Ser. Mat., Volume 41 (1977), pp. 334-351 (in Russian)
[6] Smallest singular value of random matrices and geometry of random polytopes, Adv. Math., Volume 195 (2005) no. 2, pp. 491-523
[7] Random Euclidean embeddings in spaces of bounded volume ratio, C. R. Acad. Sci. Paris, Ser. I, Volume 339 (2004), pp. 33-38
[8] A.E. Litvak, A. Pajor, M. Rudelson, N. Tomczak-Jaegermann, R. Vershynin, Euclidean embeddings in spaces of finite volume ratio via random matrices, J. Reine Angew. Math., in press
[9] M. Rudelson, Invertibility of random matrices: norm of the inverse, Preprint
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier